
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Compact formula for skew-symmetric system of matrix equations
Abdur Rehman, Ivan Kyrchei
Arabian Journal of Mathematics (2023) Vol. 12, Iss. 3, pp. 587-600
Open Access | Times Cited: 1
Abdur Rehman, Ivan Kyrchei
Arabian Journal of Mathematics (2023) Vol. 12, Iss. 3, pp. 587-600
Open Access | Times Cited: 1
Showing 1 citing articles:
An Analysis to Some Systems of Matrix Equations with $${\phi }$$-Hermitian Solutions for Some Nonstandard Involution $${\phi }$$ Over the Real Quaternion Algebra
Mahmoud Saad Mehany
Deleted Journal (2025)
Closed Access
Mahmoud Saad Mehany
Deleted Journal (2025)
Closed Access